# SDR A6WA201240228

- Difficulty date: January 18, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING CRACKED AT UPPER RADIUS STR 17 AT FS 605.  INSTALLED SERVICEABLE CARGO DOOR SILL ANGLE AT FS 605 IAW SRM 51-41-00, 51-42-21 & 51-41-04.
